# SDR ASAA2022110840959

- Difficulty date: November 8, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,346 hours, 17,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL, UPPER SURFACE HAD CORROSION BETWEEN BS 747 +5 & 767+12.  GROUNDED - YES.  FOUND TO BE OUT OF LIMITS.   REMOVED, LOCATED AND DRILL A NEW SHIELD, AND INSTALLED IAW SRM 51-40-02,  SRM 51-40-05,  AND DWG 146A0081, REV C.  MAJOR REPAIR.
